# SDR FDEA201010053943

- Difficulty date: October 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN LBL 45 BS 480 - 690 REMOVED AND REPLACED SEAT TRACK SECTION AT LBL 45 BS 690 - 480 IAW SRM 53-10-5   FIG 1 DIM: 209 1/2" FROM BAC 1520-792-7178-T6511.
